# SDR CALA2025052204900

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,173 hours, 34,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC MUSTY SMELL BELOW10K FEET. ATTEMPTED TO ACCOMPLISH TASK 21-00-00-615-802-A AT THE REQUEST OF UAL MANAGEMENT AND TOMC, REQUIRED ENGINE PRESSURE AND TEMPERATURE IN STEP 4B4A ARE UNATTAINABLE AT IDLE THRUST SETTING ON THE GATE. ACCOMPLISHED MAINT TASK AMM 21-00-00-615-802-A. NO UNUSUAL SMELLS/ODORS NOTED IN COCKPIT OR IN MAIN CABIN.
